# SDR AALA20100830TUL09

- Difficulty date: August 24, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- Aircraft time: 65,611 hours, 22,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BAD FASTENER AT STATION 510 AND BETWEEN STRINGER 27 RIGHT TO 28 RIGHT.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-00-01-2R.
